The respiratory therapist (RT) has administered an aerosol treatment of albuterol using an MDI with.

The respiratory therapist (RT) has administered an aerosol
treatment of albuterol using an MDI with a holding chamber to a 67-year-old
patient with newly diagnosed COPD who was admitted for an acute exacerbation
and shortness of breath. When the RT returns for the second treatment that day,
the patient informs the RT that he began to feel very shaky and nervous,
beginning about 30 minutes after the previous treatment. He also noticed a
tremor when he held his water cup and took a drink. His pulse during the
earlier treatment was 84 beats/min. Clinical assessment shows that he is
coherent, has good color, is not diaphoretic, and is in no respiratory distress.
His respiratory rate is 16 breaths/min and regular, and his pulse is 82
beats/min and regular. Auscultation reveals mild wheezing and scattered
rhonchi, with little change from earlier breath sounds. A mild tremor is
apparent when he holds his hand out. On questioning, he states that he is now
feeling better, and the “shakiness” has subsided a bit.

Don't use plagiarized sources. Get Your Custom Essay on
The respiratory therapist (RT) has administered an aerosol treatment of albuterol using an MDI with.
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*